# SDR USAA950205

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assembly
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHT AT THE PASSENGER ENTRY DOOR IS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (W)
